# SDR DALA2025052003875

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0970323) CORROSION ON INTERCOSTAL BTW STA 847-867 AND STGR 25L-26L AT AFT CARGO COMPARTMENT (INSIDE OF WASTE TANK ENCLOUSURE AREA). INTERCOSTAL BTW STA 847-867 AND STGR 25L-26L AT AFT CARGO COMPARTMENT (INSIDE OF WASTE TANK ENCLOUSURE AREA) WAS REPLACED PER B737-800 SRM 51-40-02-0G.
